# SDR 4019

- Difficulty date: August 13, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N228SW
- Make and model: Lear 25D
- Aircraft serial: 228
- Aircraft time: 17,572 hours, 19,707 cycles
- Engine: Ge CJ6108
- Engine time: 10,223 hours, 11,256 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Fire
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

ON APPROACH INTO CLT RIGHT ENGINE FIRE LIGHT CAME ON, FIRST STARTED FLICKERING THEN CAME ON STEADY.  REDUCED POWER LIGHT WENT OUT, THEN CAME BACK ON AND STAYED ON.  SHUT DOWN ENGINE AND BLEW BOTH BOTTLES.
